Complex surfaces with equivalent derived categories

T Bridgeland, A Maciocia

Research output: Contribution to journalArticlepeer-review

Abstract

We examine the extent to which a smooth minimal complex projective surface X is determined by its derived category of coherent sheaves D(X). To do this we find, for each such surface X, the set of surfaces Y for which there exists a Fourier-Mukai transform D(Y) --> D(X).

Original languageEnglish
Pages (from-to)677-697
Number of pages21
JournalMathematische zeitschrift
Volume236
Issue number4
Publication statusPublished - Apr 2001

Keywords

  • FOURIER-MUKAI TRANSFORMS
  • ELLIPTIC-SURFACES
  • BUNDLES
  • SHEAVES

Cite this